MathSciNet Relay Station
MathSciNet bibliographic data
MR802650 28D15 (57R30 58F11)
Ghys, Étienne; Carrière, Yves Relations d'équivalence moyennables sur les groupes de Lie. (French) [Amenable equivalence relations on Lie groups] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 19, 677–680.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement